# SDR QXEA2016011500676

- Difficulty date: January 3, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 11,911 hours, 12,590 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361510103
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 7 REQUIRES REPLACEMENT,  REMOVED SEAT TRACK IAW SRM 51-41-00.  INSTALLED NEW SEAT TRACK IAW SRM 51-42-05, 51-41-05, DWG 85361501.  .
